# SDR AMTA200300741

- Difficulty date: April 30, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ac Power Recp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AC POWER RECEPTACLE CUTOUT DOUBLER CRACKED.  REPAIRED INNER DOUBLER IAW ER/A L10-53R-5135.  (M)
